I've been on the ortho evra patch for three months taking it regularly 3 weeks on fourth week off but this June I decided I'd keep the patch on for the forth week because I didn't want my period for the first week of summer. It felt weird having it on and I really needed to know if I was going to have my period so I put it on that Saturday but decided to take it off Monday night. So now it's Thursday and I usually have discharge but nothing and I'm really scared and unsure of what to do. I really do not think I'm pregnant could it maybe be that I only had that patch on for two/three days so it's still in my system? Please someone help me.
I really wish you girls would stop inventing your own schedule for birth control. If you use it for the 4th week that is the first week of your next cycle. You do not take it off any old time. You had it on a few days more then 3 weeks which is going to throw your body off. You might not have a period at all. Put the next patch on when its the normal time to put it on, do not wait for a period.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - My ortho evera patch gets gross under the outer rim, when I take a shower and the gross
Posted 24 Apr 2011 • 1 answer
Posted 16 Dec 2013 • 2 answers
Posted 26 Jan 2014 • 1 answer
Posted 9 May 2015 • 1 answer
I took my ortho evra patch off a week early and had a period can I start a new cycle and be protect?
Posted 21 Sep 2015 • 1 answer